Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 59830, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/59830

On an extension of singular integrals along manifolds of finite type

1Department of Mathematics, An-Najah National University, P.O. Box 7, Nablus, West Bank, Palestinian Authority
2Department of Mathematics, AUniversity of Wisconsin-Milwaukee, Milwaukee, WI 53201, USA
3Huazhong Normal University of China, Wuhan 43007, China

Received 14 November 2005; Revised 9 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelnaser Al-Hasan and Dashan Fan, “On an extension of singular integrals along manifolds of finite type,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 59830, 16 pages, 2006. https://doi.org/10.1155/IJMMS/2006/59830.